5 doctors weighed in:

Yesterday after taking morphine I saw a blurry wavy clear line in my side vision of my right eye, what could it be?

5 doctors weighed in
Dr. Jennifer Lee
Ophthalmology
3 doctors agree

In brief: Distortions

Patients can at times experience temporary distortion in their vision with narcotic medications.
I would try to take a smaller dose if you need to take it again.

In brief: Distortions

Patients can at times experience temporary distortion in their vision with narcotic medications.
I would try to take a smaller dose if you need to take it again.
Dr. Jennifer Lee
Dr. Jennifer Lee
Thank
Dr. Harvey Fishman
Ophthalmology

In brief: Floater

Vitreous floater. Probably coincidental finding.
If it accompanied by flashes it could be a posterior vitreous separation that needs followed up by an ophthalmologist.

In brief: Floater

Vitreous floater. Probably coincidental finding.
If it accompanied by flashes it could be a posterior vitreous separation that needs followed up by an ophthalmologist.
Dr. Harvey Fishman
Dr. Harvey Fishman
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
945K people helped
Continue
108,000 doctors available
Read more answers from doctors